MAUDE Adverse Event Report: DEPUY SYNTHES SPINE SI POLYAXL SCREW 7 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

DEPUY SYNTHES SPINE SI POLYAXL SCREW 7 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 179712745
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hematoma (1884); Not Applicable (3189)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
"spinal stenosis of the lumbar spine with claudicatiospinalis symptoms, two-sided foot weakness and knee extensors palsy left.These issues should be handled and repaired a spinal fusion operation.A ventral interpositions spinal fusion at l5/s1 was carried out for this purpose.A defective pedicle screw was used during the operation (l4), which caused a hemorrhage and nerve compression.The revision surgery of the (b)(6) 2017 the pedicle screw in l4 removed, because it showed a fissure of the pedicle.Hematoma at l4 and l5 (right) have been addressed.The screw in l3 (right) has been through a 5 mm longer bolt replaced.

Brand Name
SI POLYAXL SCREW 7 X 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7174685
Report Number1526439-2018-50016
Device Sequence Number19320734
Product Code NKB
UDI-Device Identifier10705034067902
UDI-Public10705034067902
Combination Product (Y/N)N
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number179712745
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;